Sunday, April 20, 2014
Friday, September 30, 2011 RL, Community Member, asks

Q: I got a flu shot this past Tuesday. Since then I have had a slightly raised red area about two inches in diameter on my bicep. It is below the point of the injection. Should I be concerned.

Answer This
Answers (0) Be the first to answer!

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By RL, Community Member— Last Modified: 09/30/11, First Published: 09/30/11